Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
128 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does belly fat cause impotence

Premium Questions

Dr. Mahesh Koregol MD

I have ED problem, some people said it impotence that cause that. I want to know if impotence is treatable, if it is what should I take or do.? IF YOU HAVE A CARDIA CAT SERGURY, AND THEIR PUT STANT IN... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr. Muhammad Ali Rauf MD

What is the cure for youth impotance ... View answer

Answered by : Dr. Muhammad Ali Rauf ( General & Family Physician)
Dr. Chintan Solanki MD

Due to cancer. My prostate Gland has been removed.which has caused impotence . So due to the fact that I have no prostate gland, Does Viagra or any of that kind of medicine still work. ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Michelle Gibson James MD

I TAKE SIMVASTATIN 80 MG AND GILPIZIDE-METFORMIN DOES THIS MEDICINE CAUSE IMPOTENCE ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Ashwini Kolur MD

Hi 6 Yrs back I found I have hyper tension, though never got trouble with it. I have to take Tazlac 80AM once a day. I Observed when i started taking medicine it affected my erection ? is it true ? and if yes what should I... View answer

Answered by : Dr. Ashwini Kolur ( General & Family Physician)

Public Forum Discussions

Dr.   Parth Goswami MD

My boyfriend has experienced impotency issues. He has been drinking 2-3 protein shakes a day I heard this can cause problems with achieving and maintaining erections. He is a healthy 35 yr old mail ... View answer

Answered by : Dr. Parth Goswami ( General & Family Physician)
Dr.  K Sanga Reddy MD

concerned if it will cause impotence .. please help ...Am 25 male, I had felt a sharp pain under belly botton around three week ago, I was having ... View answer

Answered by : Dr. K Sanga Reddy ( General & Family Physician)
Dr. Suryakanta Baraha MD

Hi there, I wanted to know does the medication Bendrofluazide used for hypertension , cause erectile dysfunctioning/impotence?If so, how?? ... View answer

Answered by : Dr. Suryakanta Baraha ( General & Family Physician)
Dr. SAMEEN BIN NAEEM MD

. Will excess masturbation lead to impotency or any other problem ? ... View answer

Answered by : Dr. SAMEEN BIN NAEEM ( General & Family Physician)
Dr.   Ashakiran S MD

Can a cortisone shot in the shoulder cause impotence? I am 41letting and have never had erectile issues until a week and a half ago when I got this shot. I am athletic. 6 3 and 210a lbs. I lift weights ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)

Mobile Questions and Answers

Dr. Muhammed Aslam MD

Hello dear,welcome to HCM forum. Teczine contains levocetirezine. Though it can cause some sedation,impotence is not a documented side effect. Hope you got cleared. Thank you.

Dr. Benard Shehu MD

Yes but other causes to be excluded first.

Dr. Erion Spaho MD

No, masturbation doesn't affect fertility and doesn't cause impotence. Hope this helps.